# SDR ASAA12511356

- Difficulty date: April 6, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 649 hours, 230 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AFTER PUSHBACK, AND  ENGINE START.  OVERHEAD ELECTRICAL CAME ON AND MASTER CAUTION ELECTRICAL LIGHT.  RETURNED TO GATE.  COMPLETED FIM 24-34-00 SPCU INOPERATIVE.  RESET MESSAGE.  NO CURRENT FAULTS.
